# SDR UALA2013032801986

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 43,533 hours, 18,162 cycles
- Engine: Iae V2527A5
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 216SC1
- Condition: Missing
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGER MISSING FROM LEFT WING NR 3 FLAP TRACK CANOE.  DEFERRED ONE STATIC DISCHARGER MISSING PER CDL 23A.   REPLACED STATIC DISCHARGER.
